# SDR YENA201709170764

- Difficulty date: September 17, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 3724
- Aircraft time: 36,606 hours, 12,659 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Strap
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACKS WERE DISCOVERED ON THE RT NR 4 ELEVATOR HINGE ARM STRAP.   REMOVED AND REPLACED THE STRAP IAW SRM 51-42-11.
